On a class of fourth order linear recurrence equations
Sui-Sun Cheng
International Journal of Mathematics and Mathematical Sciences, 1984, vol. 7, 1-19
Abstract:
This paper is concerned with sequences that satisfy a class of fourth order linear recurrence equations. Basic properties of such sequences are derived. In addition, we discuss the oscillatory and nonoscillatory behavior of such sequences.
Date: 1984
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/7/756160.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/7/756160.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:756160
DOI: 10.1155/S0161171284000144
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().